# SDR SWAA2022022211320

- Difficulty date: August 7, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 63,351 hours, 37,158 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Elongated
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY INTERCOSTAL CLIP HAS OBLONG HOLES BS500B; LBL24 FWD SIDE OF FRAME. / REMOVED AND INSTALLED NEW FCB INTERCOSTAL CLIP ON FWD SIDE OF BS 500B LBL 24 PER DWG 143A7505; AND SRM 51-40-02 87713U 08AUG18
